# SDR ASAA2017011319368

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,462 hours, 11,928 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 202000104
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C NG-28FCD-18088-1 FQIS-NR 1 TANK AND COMPENSATOR UNIT TESTING. FOUND F9 (TANK UNIT OUT OF LIMITS). GROUNDED - YES. REMOVED AND REPLACED F9 TANK UNIT REF AMM 28-41-21. FQIS SYSTEM TEST PASSED AND NO FAULTS REF AMM 28-41-00. FUEL ACCESS PANELS CHECK NO LEAKS REF AMM 28-11-11. COMPARISON CHECKS GOOD REF AMM 28-41-00.
